# SDR SWAA2022020213068

- Difficulty date: October 6, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140CF TOP HAS CORROSION NEAR DOOR / REMOVED CORROSION FORM AFT CARGO COMPARTMENT PANEL 140CF AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT WITH OVER 3 INCHES OF BLEND OVE THE LIMIT RECIEVED NEW PANEL P/N 143A2610-2 IAW IPC 25-52-10-02 AND SRM 51-10-02 AND SRM 53-00-53-1A-1 ATAG WN6294
